MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER
Catalog Number 0165L18
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pretest the foley catheter sterile water leaked from the funnel area.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed, manufacturing related.The product had caused the reported failure.Sample evaluation observed a tear at the inflation funnel area of the catheter.Sample was inflated with water and observed water leaking from the tear area.Tear was examined under microscope and noted to be rough.The tear looks like it was caused from outside.A review of the manufacturing process indicates that the process can produce of this type of defect.Based on the sample returned, it is confirmed as manufacturing related issue.Further investigation was documented under capa#13626172.A potential root cause for this failure mode could be failed to detect leakage related defect due to automated leak tester malfunction that can caused premature deflation on leakers.The labeling and instructions for use were found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls per pfmea are adequate to identify the defect or verify the product integrity.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23322318
Report Number1018233-2025-09249
Device Sequence Number10616014
Product Code EZC
UDI-Device Identifier00801741017490
UDI-Public(01)00801741017490(11)250709(17)270628(10)MYKN7096
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165L18
Device Lot NumberMYKN7096
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown